Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

OilyAcneQueen

Member
  • Posts

    67
  • Joined

  • Last visited

Reputation

10 Neutral

1 Follower

About OilyAcneQueen

  • Birthday 07/14/1986

Profile Information

  • Gender
    Female
  • Location
    US

Recent Profile Visitors

2168 profile views
  1. I had extremely oily skin like you and finished an aggressive dose of absorica in February. My oiliness started to come back a month after stopping treatment but it's not as bad as it was before, even now. Your skin will very likely be amazing by august and oil free but there's a chance you'll experience some "Accutane flushing" and have a sunburnt look to your face. That being said It probably wouldn't hurt to try out some self tanners as it may help cover up the flushing in addition to make
  2. I did while on Accutane, twice. Maximum strength OTC cortisone cream applied several times a day followed by a metric ton of aquaphor helped clear it up in a day or two. Keep your lips covered by aquaphor at all times 24/7, 365, etc. to help prevent the blisters (and cracked, open corners of lips which I had at the same time as the blistering) from coming back.
  3. I lost 10-15 pounds during my course, so factoring in the weight loss (an average of start and end wright) my total cumulative dose ended up being around 180mg/kg. I'm not doctor so I don't feel comfortable recommending dosing for others :-/ In terms of bumping up from 40 to 60mg per day, if you don't mind the side effects, go for it, you'll be done quicker. It'll be like ripping off a band aid quickly instead of slowly peeling it off. Unfortunately I must report that the oiliness did return
  4. I would stay on it, the lower your cumulative dose, the high your chances are of relapsing or if too early, acne coming back just as bad as it was before taking it. If nothing else was working for you before accutane, why risk having the acne come back just as bad as it was? I was extremely tired during my course and my eyes got more dry too, both side effects have dimished significantly after I completed my accutane course a month ago. Caffiene, exercise and tons of sleep each night helped m
  5. See my prior post about taking a higher cumulative dose: Check out that peer reviewed study about higher cumulative doses, side effects, and the chances of relapse. I experienced quite a bit of weight loss so my total cumulative dose ended up being around 180mg/kg.
  6. Sorry to hear that you've also been experiencing a lot of the side effects. They sure did suck!All in all, I'm glad I ended up taking that last month of tane. It's been about a month now since I've taken my last pill and my side effects have been diminishing and my face is amazing, totally acne free and the oil still hasn't come back, not even a little bit .
  7. I developed a ton of those small, closed, skin-colored bumps all over my forehead and cheeks during my first and second month on accutane. They all cleared up by the fourth and fifth (my final) month. Even all of the annoying blackheads went away too. They'll go away, just give it time.
  8. Damn. Now you all got me a little worried. Although I am happy to still report that I haven't flushed at all since stopping accutane more than a month ago now. Hopefully I got lucky with this flushing Russian roulette and it'll stay this way despite having taken a cumulative accutane dose of about 180mg per kg.
  9. For most people, it will unfortunately it will take a few months of this dreaded acne 'purging' before the acne really improves. It will take time, but the time is definitely worth it in the end. Scarring is definitely a possibility with acne anyway, whether or not you're on accutane. Fortunately, there are different treatments available from cosmetic dermatologists for acne scars after the acne has cleared like fraxel lasers, laser resurfacing, excisions, and others.
  10. So you're saying that I have or am going to develop permanent rosacea?
  11. I had mild backne before accutane and I wanna say it totally cleared up and stayed clear around the 3rd month. My face took longer to totally clear up (month 4-5ish) as that was where the really bad breakouts were.
  12. Do you remember what your cumulative accutane dose was? I had extremely oily skin too before taking accutane. My skin is amazing and like yours now but I've only been off of it for a few weeks. I wanted to see how our cumulative doses compare.
  13. It is possible to develop permanent side effects, but very few people do, the probability is quite low. I also experienced the flushing with hotness on my face and lower arms every now and then while on my accutane course and people told me that I also "looked sunburnt" most of the time while on it. I've been off accutane for a few weeks after a 5 month course, reaching a 180mg/kg cumulative dose and I have not experienced any flushing since I took my last pill and i no longer look "sunburnt."
  14. Hey there I finished my 5 month absorica treatment a few weeks ago. I found that having aquaphor on my lips all day, everyday helped the most. When my lips got severely chapped, which they did, twice, I put maximum strength OTC cortisone cream on them followed by aquaphor. I did that several times a day for about two days and they healed nicely. Feel free to message me if you have any questions or want advice, I had to (and still do) deal with a ton of side effects during my course.
  15. Congrats on having 2 months down! I'm sorry you're sick too, that must suck while on tane. If your lips are still pretty bad, try slathering some maximum strength cortisone cream on them, followed by aquaphor or whatever lip ointment works best for you. I did that routine a couple of times a day for about two days when my lips got severely chapped and it greatly improved the condition of my lips.
×